# SDR DALA2020122804306

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 101,749 hours, 14,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ALL 24 BULBS BURNT OUT BETWEEN THE EXIT SIGNS AT CREW REST LADDER AND COMMON AREA AND REPLACED BULBS.
